# SDR DALA2025070805070

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,384 hours, 42,092 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 9584 C/W ERA 621136-14AD REV A - RH WING / REAR SPAR LOWER CAP / FUEL LEAK. CORRECTIVE ACTION: C/W ERA 621136-14AD REV A (1058308)
